I had a bad effect to Lexapro has anyone had any reactions to either of these medications... For woman has it effected cramps or the length of time of your periods?
13 Aug 2009
I haven't used these medicines myself but the following links have reviews/comments made by people who have used them. Hope it helps. However, I would suggest that you see your doctor if you have bothersome symptoms.
14 Aug 2009
i have taken lamictal for about 5-6 years now and have also had clonazepam for most of that time. i've never had any bad side effects to speak of other than that the clonazepam can make me tired and/or a little more emotionally sensitive. my menstrual cycle is completely normal and predictable down to the hour. i have never brokem out in that scary rash that lamictal info informs you of even when i've stopped taking it for a while due to my curiosity of how thing would go without it and, most often, just sheer forgetfulness.. although i still have my ups and downs they are never as far up or as down as they used to be. i'm an excitable girl (warren zevon referrence intended) so the clonazepam comes in handy when i recognize that i'm feeling anxious but there is actually no concrete reason i really should.
Regardless of the fact that i have become extremely good at just therapy-ing myself, it is often hard to say, "Hey! Body and Mind - stop being irrational!" and have it work in a timely fashion. so, i take lamictal every day to help keep things nearest equilibrium and clonazepam on an as needed basis when i feel i need some extra help to control anxiety. I have never had a bad reaction mixing the two in whatever way i see fit.
- Lamictal Drug Information
- Lexapro Drug Information
- Clonazepam Drug Information
- Lamotrigine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on this lamotrigine (lamictal) for 4 days and today noticed a rash on my hand this morning, anyone else have that happen? what was the ...
6 answers • 14 Feb 2010
as you increase the mg. do you feel better
1 answer • 19 Feb 2010
... realized that alot of the sideaffects I have are not from lamictal but from lexapro. I also realize that lexapro has had me thinking that other ...
3 answers • 4 Oct 2010
Has anyone been on Lamictal XR & then taken off of it due to bad side effects? If so, was it hard getting off of them?
1 answer • 9 Jan 2013
... issues that are effecting my job. Does anyone know what I should do now?
2 answers • 30 Apr 2013